# SDR DALA2025052704084

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 76,547 hours, 29,311 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0981068) GOUGES WERE FOUND ON TWO FASTENER HOLES AT THE RH VERTICAL PRESSURE DECK WEB COMMON TO THE UPPER COMPRESSION CHORD. HOLES AT RH PRESSURE DECK WEB WAS REPAIRED PER PRI: 626166-14, REV: 3 AND ER/A 626166-14 REV. ORIG.
